U.S. doctors online nowAsk doctors free
ZA
A 45-year-old female asked:

Using terbicil 250 for toe nail fungus for past 3 weeks.4 days ago, red and itchy hands. stpped meds 2 days ago. now worse. arms legs red warmand itchy, painfull joints. what should i do? will it get better without treatment?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Kass
Podiatry 29 years experience
I would see a dr: If its an allergic reaction an antihistamine or oral steroid may be a good idea. But, you also want to ensure the diagnosis....

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 25, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.